# SDR WX0A2020070673523

- Difficulty date: July 3, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N307NV
- Make and model: Airbus A319-112
- Aircraft serial: 2427
- Aircraft time: 44,316 hours, 29,372 cycles
- Engine: Cfmint CFM565B4P
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 2123M56P01
- Part serial: LMDN2925
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ENGINE NR 2 ROLLED BACK TO IDLE ON FINAL GOT ECAM ENG 2 THR LEVER DISAGREE.  PER ECAM HAD NR 2 THRUST LEVER AT IDLE.  WHILE IN FLIGHT NR 2 THRUST LEVER WASN'T RESPONDING, TRIED TO TAKE OUT OF IDLE TO SEE IF ENGINE WOULD RESPOND.  ENGINE WOULDN'T RESPOND, STAYED ON IDLE.  REF N/R 657705: T/S PER TSM 76-11-00-810-814-A, REMOVED AND REPLACED NR 2 ENG ECU PER AMM 73-21-60 PB401.  PERFORMED NR 2 ENG FADEC TEST FOR CHANNELS A AND B NON-MOTORING OPS CHECK GOOD NO FAULTS RECORDED.  PERFORMED #2 ENG FADEC TEST FOR CHANNELS A AND B MOTORING OPS CHECK GOOD NO FAULTS RECORDED.  A/C OK FOR SVC.
